2017
Том 69
№ 7

All Issues

Volume 46, № 5, 1994

Article (Ukrainian)

On the uniqueness of elements of the best approximation and the best one-sided approximation in the space L1

Babenko V. F., Glushko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 475–483

Article (Ukrainian)

On zeros of functions analytic in a half plane and completeness of systems of exponents

Vynnyts’kyi B. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 484–500

Sequences of zeros are described for functionsf, which, in the right half plane, are analytic and satisfy the condition ¦f(z)¦?0(1) exp (?¦z¦), 0??

Article (Ukrainian)

On the upper bound of uniformly bounded solutions

Voskresenskii E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 501–505

New conditions of uniform boundedness of solutions are obtained and methods for calculating upper bounds are suggested.

Article (Ukrainian)

Testing hypotheses by using optimal statistical criteria. II

Kuk Yu. V., Petunin Yu. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 506–515

We study the structure of the critical function of an optimal statistical criterion for testing an arbitrary finite set of simple alternative hypotheses.

Article (Ukrainian)

Coordinate system and combinatorial objects (an example of a generalized quadrangle)

Medvedev V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 516–523

By using a generalized quadrangle as an example, we verify the assumption that coordinate systems (different from the standard Cartesian coordinate system) exist not only in an arbitrary projective plane, where they are determined by a nondegenerate quadrangle, but also in some other combinatorial objects.

Article (Ukrainian)

Three-dimensional initial boundary-value problem of the convection of a viscous weakly compressible fluid. I. Global solvability

Moseenkov V. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 524–536

By using asymptotic methods, we study the three-dimensional initial boundary-value problem of the convection of a viscous thermally inhomogeneous weakly compressible fluid which fills a cavity in a solid body. A theorem about the global solvability of this problem (with respect to time) is proved. For solving this problem, we suggest a convergent iteration process of a special form.

Article (Ukrainian)

Reduction and coisotropic invariant tori of Hamiltonian systems with non-poisson commutative symmetries. I

Parasyuk I. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 537–544

Hamiltonian systems invariant under the non-Poisson torus action are studied on a symplectic manifold. Conditions are established under which coisotropic invariant tori filled with quasiperiodic motions exist in these systems.

Article (Ukrainian)

Minimality of root vectors of operator functions analytic in an angle

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 545–566

Article (Ukrainian)

Existence of a multiplicative basis for a finitely spaced module over an aggregate

Roiler ?. V., Sergeychuk V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 567–579

It is proved that a finitely spaced module over ak-category admits a multiplicative basis (such a module gives rise to a matrix problem in which the allowed column transformations are determined by a module structure, the row transformations are arbitrary, and the number of canonical matrices is finite).

Article (Ukrainian)

On the existence of piecewise-continuous separatrix curves for a certain class of pulse systems

Svistun O. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 580–585

Sufficient conditions for the existence of piecewise-continuous separatrix curves are obtained for a certain class of systems of differential equations with pulse influence for small ? ? 0.

Article (Ukrainian)

Filtration formulas for solutions of nonlinear equations with random right-hand sides

Sokhadze G. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 586–596

Explicit filtration formulas are obtained for the solutions of nonlinear differential equations with random right-hand sides. In the case of a Gaussian random process, these formulas are simplified.

Article (Ukrainian)

Approximations in spaces of locally integrable functions

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 597–625

Article (Ukrainian)

Estimation of the moduli of continuity of one-variable functions in the metric ofL in terms of fourier coefficients

Telyakovskii S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 626–632

This paper is a survey of results concerning the estimation of the moduli of continuity of functions in the metric ofL in terms of their Fourier coefficients. Upper bounds, lower bounds, and asymptotic estimates of the moduli of continuity are presented.

Article (Ukrainian)

On the asymptotic behavior of sequences given by recursion relations in a Banach space

Tomilov Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 633–641

The criteria of boundedness and asymptotic periodicity are obtained for certain recursion sequences in a Banach space.

Article (Ukrainian)

Estimation of eigenvalues of self-adjoint operators

Yavorskii Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 642–648